Go Back   OutlawMuscle Forum > Anabolic Steroid Discussion
Register FAQ Members List Calendar Mark Forums Read

Anabolic Steroid Discussion Discuss anything related to anabolic steroids.

Reply
 
Thread Tools Display Modes
  #1  
Old 12-14-2018, 04:58 PM
Irongrip400 Irongrip400 is offline
Senior Member
 
Join Date: Apr 2004
Posts: 57
Default Hair thinning from Anastrozole?

I am 37 yo and have always had a full head of hair. Over the past few months I have noticed some shedding/thinning. Since June I have been on 200mg cyp week and take 1mg anastrozole the day after injection. I also in this same time frame have been taking some other medications, including IV antibiotics through a PICC line for the last six weeks. I had an injection into one of my discs that went bad and landed me in the hospital back in August. I am finally seeming to be on the road to recovery, but noticed the hair thinning. I started the HRT about a month or two before the first hospitalization, so it is hard to tell which is causing it. I am now off of all medications stemming from this incident, and have also stopped taking the anastrozole because my doctor said my estradiol levels were super low (.05 I believe). I am hoping that it is the meds and it will start to come back. My older brother is ten years my senior and still has his hair. Any thoughts would be appreciated.


PS, glad to see this place is still here.
Reply With Quote
  #2  
Old 12-25-2018, 08:30 AM
mid life crisis mid life crisis is online now
Senior Member
 
Join Date: Dec 2004
Location: Blues Town
Posts: 103
Default You

You don't need an AI on such a low dose. I made your mistake and was on anestrozol while on HRT. stopped it and felt a lot better. I know some may need it....but most do not.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 02:30 AM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.